# SDR SWAA2021042257956

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 885 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE AT AFT CARGO BAY BS885 S-22L WL176. / CORROSION FOUND ON STR. SPLICE BS 885 STR-22L WL-176 FOUND TO BE OUT OF LIMITE IAW SRM 53-00-03-1A-1 FORMED STR. SPLICE MADE FROM BAC 1498 -270#7075 TO LOT # 1A55882-1 IAW DWG # 147A3288 REV A SENT TO OSS AND RECIEVED IN THE FORM OF 7075T62 WITH PO. # 1456076 LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND DWG # 147A3288 APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW AMM 51-21-41-370-802 & AMM 51-21-72-370-804 AND INSTALLED IAW DWG # 147A0060 AND SRM 51-40-02-0G-0
